# SDR 2010FA0000300

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY) DURING ROUTINE C-CHECK INSP, FUSELAGE NOSE SECTION, INTERNAL DOUBLER WORN AND BROKEN AT STA FS-156.00 (THRU NR 2 ACCESS DOOR.  GROUND PNEU CONNECTION).
